International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1999 / Article

Open Access

Volume 12 |Article ID 274162 | https://doi.org/10.1155/S1048953399000362

Vidyadhar G. Kulkarni, "Introduction to matrix analytic methods in stochastic modeling, by G. Latouche and V. Ramaswamy", International Journal of Stochastic Analysis, vol. 12, Article ID 274162, 2 pages, 1999. https://doi.org/10.1155/S1048953399000362

Introduction to matrix analytic methods in stochastic modeling, by G. Latouche and V. Ramaswamy

Received01 Aug 1999
Revised01 Oct 1999

Abstract

This article has no abstract.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views185
Downloads3615
Citations